# SDR EISA98229

- Difficulty date: August 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310NE
- Make and model: Boeing 727-2A7
- Aircraft serial: 20241
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF C-CHECK CPCP CARD INSPECTION, A 4 INCH CRACK WAS FOUND AT STATION 870 BULKHEAD AT APPROX BL 10.  REPAIRED AREA WITH DOUBLER PER EO 53-98-143-1 AND SRM 51-30-2.  (M)
